# SDR SWAA2016010647712

- Difficulty date: December 2, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 59,838 hours, 35,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140A9870
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FRAME CORRODED, BETWEEN BS 967 - 986, RBL 18.25.  R & R SUB FRAME IAW SRM & DWG.
